# SDR YENA20160207107

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000617
- Aircraft time: 8,372 hours, 5,538 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 70340571902
- Part serial: 12117810
- Condition: Failed
- Part time: 8,367 hours, 5,537 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEER OFF EICAS DISPLAYED UPON LANDING.   UNABLE TO ENGAGE OR RESET;  PERFORMED FIM TASK 45-45-00-810-941-A AND FOUND NIC/PROC, MOD 3, MAU 2, NIC1, AT FAULT.  R & R NIC 1 IAW AMM 31-41-04.  TARGET LOAD ACCEPTED.  NAV DATABASE UPDATED.  ACFT TAXIED WITH NO STEERING FAULT AND NO EICAS RELATED MSG NOTED.  ACFT OK FOR CONTINUED SERVICE.
